# SDR SABA9700023

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 803
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLT - FLT 5112 - AFTER DEPARTING CLT, CAPTAIN'S HSI SHOWED 3 FLAGS ON NAVIGATIONAL HEADING AND VERTICAL.  FIRST OFFICER'S NAV WAS SHOWING 30 DEGREES OFF.  CAPTAIN RETURNED TO CLT.  INSPECTED WIRING, INSPECTED ELECTRICAL CONNECTIONS.  REMOVED AND REPLACED HSI.  GROUND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
